# SDR 0201923242

- Difficulty date: June 4, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 00381
- Aircraft time: 31,660 hours, 13,179 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY PATH LIGHTS INOPERATIVE.  CONNECTED LOOSE WIRE.  AIRCRAFT RETURNED TO SERVICE.
